ResearcherID Thomson Reuters  

Gonzalez-Lopez, Artemio
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: C-8359-2009
Other Names: Artemio Gonzalez Lopez; Artemio GonzalezLopez
URL: http://www.researcherid.com/rid/C-8359-2009
Subject: Mathematics; Physics
Keywords: quantum integrable systems; quantum chaos and integrability; quasi-exactly solvable models; entanglement in low-dimensional systems
ORCID: http://orcid.org/0000-0001-7620-6097
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Fisica Teorica II
Role:
Past Institutions: Princeton University; University of Waterloo; University of Minnesota, UMN
Description:
My URLs: http://jacobi.fis.ucm.es/artemio
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  9  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: NORMALIZABILITY OF ONE-DIMENSIONAL QUASI-EXACTLY SOLVABLE SCHRODINGER-OPERATORS
 Author(s): GONZALEZLOPEZ, A; KAMRAN, N; OLVER, PJ
 Source: COMMUNICATIONS IN MATHEMATICAL PHYSICS Volume: 153 Issue: 1 Pages: 117-146 Published: APR 1993
 Times Cited: 110
 DOI: 10.1007/BF02099042
added
22-Oct-09
2.  Title: LIE-ALGEBRAS OF VECTOR-FIELDS IN THE REAL PLANE
 Author(s): GONZALEZLOPEZ, A; KAMRAN, N; OLVER, PJ
 Source: PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY Volume: 64 Pages: 339-368 Published: MAR 1992
 Times Cited: 55
added
22-Oct-09
3.  Title: QUASI-EXACTLY SOLVABLE LIE-ALGEBRAS OF DIFFERENTIAL-OPERATORS IN 2 COMPLEX-VARIABLES
 Author(s): GONZALEZLOPEZ, A; KAMRAN, N; OLVER, PJ
 Source: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL Volume: 24 Issue: 17 Pages: 3995-4008 Published: SEP 7 1991
 Times Cited: 50
 DOI: 10.1088/0305-4470/24/17/016
added
22-Oct-09
4.  Title: SYMMETRIES OF DIFFERENTIAL-EQUATIONS .4
 Author(s): GONZALEZGASCON, F; GONZALEZLOPEZ, A
 Source: JOURNAL OF MATHEMATICAL PHYSICS Volume: 24 Issue: 8 Pages: 2006-2021 Published: 1983
 Times Cited: 42
 DOI: 10.1063/1.525960
added
15-Jun-14
5.  Title: Global properties of the spectrum of the Haldane-Shastry spin chain
 Author(s): FINKEL, F; GONZALEZ-LOPEZ, A
 Source: PHYSICAL REVIEW B Volume: 72 Issue: 17 Published: NOV 2005
 Times Cited: 35
 DOI: 10.1103/PhysRevB.72.174411
added
23-Oct-09
6.  Title: LIE-ALGEBRAS OF DIFFERENTIAL-OPERATORS IN 2 COMPLEX-VARIABLES
 Author(s): GONZALEZLOPEZ, A; KAMRAN, N; OLVER, PJ
 Source: AMERICAN JOURNAL OF MATHEMATICS Volume: 114 Issue: 6 Pages: 1163-1185 Published: DEC 1992
 Times Cited: 29
 DOI: 10.2307/2374757
added
22-Oct-09
7.  Title: Haldane-Shastry spin chains of BCN type
 Author(s): ENCISO, A; FINKEL, F; GONZALEZ-LOPEZ, A; et al.
 Source: NUCLEAR PHYSICS B Volume: 707 Issue: 3 Pages: 553-576 Published: FEB 21 2005
 Times Cited: 27
 DOI: 10.1016/j.nuclphysb.2004.10.064
added
22-Oct-09
8.  Title: A(N)-type Dunkl operators and new spin Calogero-Sutherland models
 Author(s): FINKEL, F; GOMEZ-ULLATE, D; GONZALEZ-LOPEZ, A; et al.
 Source: COMMUNICATIONS IN MATHEMATICAL PHYSICS Volume: 221 Issue: 3 Pages: 477-497 Published: AUG 2001
 Times Cited: 27
 DOI: 10.1007/s002200100468
added
22-Oct-09
9.  Title: Quasi-exactly solvable potentials on the line and orthogonal polynomials
 Author(s): FINKEL, F; GONZALEZLOPEZ, A; RODRIGUEZ, MA
 Source: JOURNAL OF MATHEMATICAL PHYSICS Volume: 37 Issue: 8 Pages: 3954-3972 Published: AUG 1996
 Times Cited: 27
 DOI: 10.1063/1.531591
added
22-Oct-09
10.  Title: New spin Calogero-Sutherland models related to B-N-type Dunkl operators
 Author(s): FINKEL, F; GOMEZ-ULLATE, D; GONZALEZ-LOPEZ, A; et al.
 Source: NUCLEAR PHYSICS B Volume: 613 Issue: 3 Pages: 472-496 Published: OCT 15 2001
 Times Cited: 26
 DOI: 10.1016/S0550-3213(01)00378-9
added
22-Oct-09
publication(s)  
First Page Previous Page Page   of  9  Go Next Page Last Page
  Sort by:    Results per page: